# SDR TWAA9817302

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOORBEAM SUPPORT ANGLE CRACKED AT STA 680 LBL 43 IN.  INSTALLED NEW FITTING (P/N 3916209-501N), USING TENSION HEAD HI-LOKS AND LIKE FASTENERS.
